# SDR REXA2016031600409

- Difficulty date: March 16, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,153 hours, 12,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING AT SEAT 18 - 20 ON RT SIDE NOT PROPERLY INSTALLED.  REPOSITIONED EMER TRACK FLOOR MOUNTED LIGHT NORMAL POSITION & CHECKED GOOD IAW AMM 33-51-01.
